MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION PRECISION NOVI?; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION PRECISION NOVI?; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-1140
Medical Device Problem Codes High impedance (1291); Charging Problem (2892); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an implantable pulse generator (ipg) replacement procedure due to an unknown reason.No further information could be obtained despite good faith efforts.
 
Event or Problem Description
It was reported that the patient underwent an implantable pulse generator (ipg) replacement procedure due to an unknown reason.No further information could be obtained despite good faith efforts.Additional information was received that the patients implantable pulse generator (ipg) was replaced due to difficulty charging wherein a nonrechargeable ipg was implanted.The patient was doing well postoperatively.The explanted ipg device was kept by the medical facility.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation results: the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Investigation conclusion: based on all available information, boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
PRECISION NOVI?
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key24662988
Report Number3006630150-2026-01707
Device Sequence Number9290028
Product Code LGW
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/06/2019
Device Model NumberSC-1140
Device Catalogue NumberSC-1140
Device Lot Number21096621
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer03/25/2026
04/24/2026
Initial Report FDA Received Date03/23/2026
Supplement Report FDA Received Date04/15/2026
05/15/2026
Date Device Manufactured09/06/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale